Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 368, NWS St. Louis, MO

June 22, 2006Bond County, Fayette County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2006, 4:14 PM CDT for Bond County, Fayette County, Madison County, Illinois. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 4:14 PM CDT (21:14 UTC)
Expired
Jun 22, 2006, 5:00 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Counties, with a storm outline in the text

Counties Bond County, IL, Fayette County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 112 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 4:15 PM CDTTSTM WND DMG7 S Greenville, ILLARGE TREE LIMBS DOWN ALONG HWY 127.
Jun 22, 4:20 PM CDTTSTM WND DMGHagerstown, ILNUMEROUS TREES DOWN AROUND THE AREA.
Jun 22, 4:20 PM CDTTSTM WND DMGMulberry Grove, ILNUMEROUS LARGE TREES UPROOTED AND TREE LIMBS DOWN.
Jun 22, 4:40 PM CDTTSTM WND DMG7 S Greenville, ILLARGE TREE LIMBS DOWN ALONG HWY 127.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 11:37 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 222115
SVRLSX
ILC005-051-119-222200-
/O.NEW.KLSX.SV.W.0368.060622T2114Z-060622T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS
  WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
  EASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 500 PM CDT

* AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF POCAHONTAS...OR ABOUT NEAR HIGHLAND...AND MOVING NORTHEAST
  AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POCAHONTAS...
  RENO...
  SORENTO...
  GREENVILLE...
  WOBURN...
  MULBERRY GROVE...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3882 8976 3874 8964 3874 8958 3875 8918
      3893 8896 3921 8895 3904 8932 3903 8960

$$

PRZYBYLINSKI
2 follow-up statements
000 
WWUS53 KLSX 222133
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU JUN 22 2006

ILC119-222141-
/O.CAN.KLSX.SV.W.0368.000000T0000Z-060622T2200Z/
MADISON IL-
431 PM CDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IS 
CANCELLED...

LAT...LON 3885 8961 3873 8960 3874 8958 3875 8918
      3893 8896 3921 8895 3904 8932 3903 8960

$$

ILC005-051-222200-
/O.CON.KLSX.SV.W.0368.000000T0000Z-060622T2200Z/
BOND IL-FAYETTE IL-
431 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WESTERN FAYETTE AND BOND COUNTIES...

AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER OLD RIPLEY...
MOVING NORTHEAST AT 20 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
DUDLEYVILLE...RENO...SORENTO...GREENVILLE...WOBURN...SMITHBORO AND
MULBERRY GROVE.

AS OF 4:30 PM CDT...THERE HAS BEEN NO REPORTS OF SEVERE WEATHER OVER 
EASTERN MADISON...BOND...OR FAYETTE COUNTIES IN SOUTHWEST AND SOUTH 
CENTRAL ILLINOIS. 

REPORT SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE FOR RELAY 
TO THE NATIONAL WEATHER SERVICE. 


LAT...LON 3885 8961 3873 8960 3874 8958 3875 8918
      3893 8896 3921 8895 3904 8932 3903 8960

$$

PRZYBYLINSKI
000 
WWUS53 KLSX 222152
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT THU JUN 22 2006

ILC119-222215-
/O.CON.KLSX.SV.W.0369.000000T0000Z-060622T2215Z/
MADISON IL-
452 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHERN MADISON COUNTY...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH OVER DORSEY...MOVING
EAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
PRAIRIETOWN AND CARPENTER.

LAT...LON 3899 9006 3891 9008 3886 8988 3900 8983

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:12 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 22, 4:12 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT THU JUN 22 2006

.DISCUSSION...
THE 12Z SHORT-TERM MODELS (TIL SUNDAY)...ADVERTISE AN OVERALL
PATTERN CHANGE IN THE OFFING OVER THE NEXT FEW DAYS...WITH OUR ZONAL
PROGRESSIVE PATTERN CHANGING...AS A TROF DEVELOPS JUST E OF THE MS
RVR VLY AND RDGS AMPLIFY BOTH OVR THE WRN CONUS AND JUST OFF THE E
COAST OF THE CONUS. A SERIES OF SHORTWAVES WILL DROP DOWN IN THE NW
MID LEVEL FLOW BUT MANY OF THEM WILL BE QUITE WEAK OR MOVING IN A
DRY ATMOSPHERE THRU THE COLUMN. AT THE SURFACE...A VERY COMPLEX MAP
AT THE MOMENT...WITH AN OLD OUTFLOW BOUNDARY SETTLING ACROSS THE SRN
PORTION OF IL AND MO...FROM JUST N OF KEVV TO JUST N OF KFAM TO JUST
N OF KSGF. SEVERAL OTHER SMALLER OUTFLOWS ARE ALSO CRISS CROSSING
THE FA ATTM. OF IMPORTANCE IS AN MCV FROM AN MCS THAT AFFECTED ERN
KS LAST NIGHT THAT IS MOVING INTO CNTRL MO ATTM. OLD OUTFLOW HAS IN
MANY REGARDS BECOME THE EFFECTIVE FRONT...ALTHOUGH IT HAS SHOWN
SIGNS OF WEAKENING THE PAST FEW HOURS. EITHER WAY...LOOK FOR OLD
SYNOPTIC FNT TO FINALLY MAKE ITS WAY THRU THE FA TNGT AND SETTLE
ACRS SRN MO/SRN IL BY FRIDAY MORNING. A RIDGE THEN BUILDS INTO THE
AREA FOR FRIDAY NIGHT THRU SUNDAY. THE GFS...AS USUAL...IS NOT TOO
RELIABLE...WITH WAY TOO MUCH CONVECTIVE FEEDBACK AFFECTING MANY
FIELDS...FROM THE OVERDEVELOPED SFC LO TO THE VORTICITY BEING TOO
STRONG...TO THE BULLSEYE ON THE QPF FIELDS. NMM WRF SEEMS TO BE AN
ACCEPTABLE MODEL TO USE...ALTHOUGH ALSO FEEL THAT IT HANGS ON TO
PCPN ASSOCIATED WITH MCV TOO LONG...WITH AREAS IN NERN/CNTRL MO
DRYING OUT BY EARLY THIS EVENING.

FOR TONIGHT...MCV IS MAIN FEATURE TO DRIVE PCPN THIS EVENING AND
WILL USE RADAR TRENDS TO DERIVE MUCH OF THE TIMING. AS THIS MCV
HAS INTERACTED WITH THE MOST UNSTABLE AND GENERALLY UNWORKED OVER
AIR TO THE S AND E OF KSTL...TSRA HAS LIT UP. WILL GO WITH
CATEGORICAL POPS ALL AREAS SAVE THE N AND W FOR THIS PERIOD. NAM
ALSO SHOWS RIGHT ENTRANCE REGION OF H250 JET GETTING IN ON THE ACT
LATER TONIGHT AND PROBABLY WILL SUSTAIN SOME LIGHT PCPN AND SCT
TSRA TO SOME DEGREE WELL INTO THE NIGHT AND INTO FRIDAY MORNING...
WHERE THESE AREAS WILL ALSO BE CLOSEST TO THE CDFNT. MOS MIN TEMPS
WERE ACCEPTABLE.

FOR FRIDAY...THE GOOD MOISTURE (PWATS AOA 1.5) GETS SHUNTED TO
THE SERN SECTIONS OF THE FA AND WITH THE FRONTAL BOUNDARY STAYING
ACROSS THE FAR SRN SECTIONS OF MO/IL...HAVE MY DOUBTS ON HOW MUCH
PCPN WE WILL SEE THIS PERIOD FOR THE STL METRO AREA AND AREAS N
AND W. DID TRIM POPS BACK SOME...BUT CHANGES WERE GENERALLY
MINIMAL FROM PREVIOUS FORECAST. GOING FOR PCPN CHANCES WILL BE
BACKBUILDING H250 JET WHICH WILL MAINTAIN RIGHT ENTRANCE REGION
DIV OVER THE SERN FA. THIS HISTORICALLY HAS YIELDED PCPN POST-
FRONTAL PCPN...SO ANOTHER REASON CHANGES WERE MINIMAL. THIS
FEATURE EXPECTED TO EXIT BY MIDDAY FRIDAY AND PCPN CHANCES SHARPLY
DECREASE THEREAFTER. MOS MAX TEMPS ACCEPTED.

FOR SATURDAY AND SUNDAY...RELATIVELY DRY AIR SETTLES OVER THE FA
FOR THE WEEKEND AND SHOULD MINIMALIZE ANY IMPACT FROM VORT MAXES
THAT ATTEMPT TO AFFECT THE AREA....ESPECIALLY WITH SFC RDG IN
PLACE THAT WILL LIMIT ANY LO LEVEL MOISTURE RETURN. HAVE PLACED
SOME SLIGHT CHANCES IN THE NW CORNER OF THE FA IN NERN MO BY
SUNDAY AS A NEW DIGGING SHORTWAVE APPROACHES AND WILL GAIN THE
SUPPORT OF SOME MOISTURE BEGINNING TO RETURN TO THE AREA. PERSISTENCE
TEMP FORECAST SEEMED BEST FOR THESE PERIODS AS LITTLE CHANGE IN
H850 TEMPS EXPECTED.

FOR THE EXTENDED PERIOD (SUNDAY NIGHT - THURSDAY)...PATTERN OF
TROF OVER THE MS VLY AND RDGS OVR THE WRN CONUS AND OFF THE E
COAST OF THE CONUS WILL CONTINUE FOR THE DURATION OF THE PERIOD.
SURFACE PATTERN MUCH MORE UNCERTAIN...BUT SOME MODELS PERSIST THE
SFC RIDGE THRU MUCH OF THE PERIOD TIL MID WEEK. ALL MODELS THEN
RETURN MOISTURE BY THIS TIME. WENT WITH SMALL CHANCES FOR PCPN ON
SUNDAY NIGHT/MONDAY WITH DIGGING TROF INTO AREA AND FROM WEDNESDAY
ON AS MOISTURE RETURNS IN MORE FORCE. PERSISTENCE TEMPS TO
CONTINUE AND SAW LITTLE NEED TO CHANGE MUCH.

TES

&&

.AVIATION...
FOR THE 18Z TAFS...HAVE REVISED THE TAFS FOR TIMING ON
TSRA...WITH KCOU/KUIN EARLY THIS AFTERNOON AND KSTL/KSUS A LITTLE
LATER. HAVE ADDED VRB GUSTY WINDS TO THE TEMPO GROUPS WITH THE
TSRA GROUPS THIS AFTN. KEPT SHRA GOING WITH VCTS FOR A FEW HOURS
AFTER THE INTIAL ROUND OF STORMS INTO THE EVENING HOURS...LASTING
THE LONGEST AT KSTL/KSUS.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 11:56 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT THU JUN 22 2006

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-
CLINTON IL-COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-
IRON-JEFFERSON-JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-
MADISON IL-MARION-MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-
MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-
SHELBY-ST. CHARLES-ST. CLAIR IL-ST. FRANCOIS-ST. LOUIS-
ST. LOUIS CITY-STE. GENEVIEVE-WARREN-WASHINGTON-WASHINGTON IL-
1156 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS MISSOURI AND ILLINOIS THIS
AFTERNOON AND TONIGHT. A FEW OF THESE STORMS WILL LIKELY BE
SEVERE...PARTICULARLY SOUTH OF INTERSTATE 70 IN ILLINOIS. THE
STRONGEST STORMS WILL PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS...
WIND GUSTS IN EXCESS OF 70 MPH...FREQUENT LIGHTNING AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED RISK OF THUNDERSTORMS ON FRIDAY AS THE COLD
FRONT MOVES THROUGH SOUTHERN ILLINOIS AND SOUTHERN MISSOURI.
SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE...PRIMARILY ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR
IN MISSOURI...AND THE INTERSTATE 70 CORRIDOR IN ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE
WEATHER CLOSELY THIS AFTERNOON AND TONIGHT...AND BE PREPARED FOR
IMMEDIATE ACTIVATION IF NECESSARY.

BRITT

In the hours before

Local storm report, Jun 22, 2:40 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             LADDONIA                39.24N 91.64W
06/22/2006  E0.75 INCH       AUDRAIN            MO   TRAINED SPOTTER

            POWER POLES SNAPPED IN HALF...12 TO 14 INCH LIMBS DOWN.

&&

TILLY
Local storm report, Jun 22, 2:53 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
253 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     ASHLEY                  39.25N 91.22W
06/22/2006                   PIKE               MO   LAW ENFORCEMENT

            NUMEROUS TREES UPROOTED. BUILDINGS DAMAGED AROUND THE
            CITY.

&&

TILLY
Local storm report, Jun 22, 3:25 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
325 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     7 W NEW HAVEN           38.61N 91.35W
06/22/2006  M60 MPH          FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Jun 22, 3:35 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
335 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     1 E NEW HAVEN           38.61N 91.20W
06/22/2006                   FRANKLIN           MO   LAW ENFORCEMENT

            SEMI TRUCK OVERTURNED.

&&

TILLY
Local storm report, Jun 22, 3:37 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             6 NW HARDIN             39.22N 90.70W
06/22/2006  E2.75 INCH       CALHOUN            IL   TRAINED SPOTTER

            HAIL SIZE RANGED FROM GOLF BALL TO BASEBALL.

&&

TILLY
Local storm report, Jun 22, 3:40 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             SUMMERFIELD             38.60N 89.75W
06/22/2006  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

&&

TILLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:04 PM CDTSevere Thunderstorm WarningLSXMarion26 min
Jun 22, 12:30 PM CDTSevere Thunderstorm WarningLSXMarion15 min
Jun 22, 2:54 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene51 min
Jun 22, 3:28 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair47 min
Jun 22, 3:57 PM CDTSevere Thunderstorm WarningLSXFayette33 min
Jun 22, 4:00 PM CDTSevere Thunderstorm WarningLSXJersey45 min
Jun 22, 4:10 PM CDTSevere Thunderstorm WarningLSXRandolph36 min
Jun 22, 4:31 PM CDTSevere Thunderstorm WarningLSXMadison44 min
Jun 22, 4:33 PM CDTSevere Thunderstorm WarningLSXSaint Clair24 min
Jun 22, 4:49 PM CDTSevere Thunderstorm WarningLSXFayette, Montgomery31 min
Jun 22, 5:14 PM CDTSevere Thunderstorm WarningLSXRandolph46 min
Jun 22, 5:27 PM CDTSevere Thunderstorm WarningLSXMadison32 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.